MAUDE Adverse Event Report: MEDICO ELECTRODES INTERNATIONAL LTD NISSHA MEDICAL TECHNOLOGIES; ECG MONITORING ELECTRODES

MEDICO ELECTRODES INTERNATIONAL LTD NISSHA MEDICAL TECHNOLOGIES; ECG MONITORING ELECTRODES
Model Number A10091-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No lot number was provided, therefore unable to confirm if this report is related to nissha product, however reporting out of an abundance of caution.
 
Event or Problem Description
The patient reported experiencing an allergic reaction, bleeding/discharge, and open sores.Medical treatment was sought and the patient was treated with a prescription topical anti-inflammatory medication.The patient reported following the recommended skin preparation steps.

Brand Name
NISSHA MEDICAL TECHNOLOGIES
Common Device Name
ECG MONITORING ELECTRODES
Manufacturer (Section D)
MEDICO ELECTRODES INTERNATIONAL LTD
plot 142a/11, 12, 27, 28 & 29
economic zone noida, uttar pradesh 20130 5
IN  201305
MDR Report Key25906101
Report Number1317188-2026-00089
Device Sequence Number20294040
Product Code DRX
UDI-Device Identifier50009336008341
UDI-Public50009336008341
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2026
Report Date (Section F) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberA10091-30
Device Catalogue Number32028476
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/22/2026
Event Location Other
Date Report to Manufacturer07/22/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/22/2026